International Journal of Statistics and Applied Mathematics
2019, Vol. 4, Issue 1, Part A
A proof of the matrices property (AB)* = B* A*Author(s):
On the basis of the discussion of predecessors on the matrices’ property (AB
)* = B
*, this article gives a proof which is relatively strict and completely new.Pages: 42-45 | Views: 533 | Downloads: 21Download Full Article: Click Here
How to cite this article:
Xintong Yang. A proof of the matrices property (AB)* = B* A*. Int J Stat Appl Math 2019;4(1):42-45.